Volume 17, issue 6 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
Representations of the Kauffman bracket skein algebra, II: Punctured surfaces

Francis Bonahon and Helen Wong

Algebraic & Geometric Topology 17 (2017) 3399–3434

In part I, we constructed invariants of irreducible finite-dimensional representations of the Kauffman bracket skein algebra of a surface. We introduce here an inverse construction, which to a set of possible invariants associates an irreducible representation that realizes these invariants. The current article is restricted to surfaces with at least one puncture, a condition that is lifted in subsequent work relying on this one. A step in the proof is of independent interest, and describes the arithmetic structure of the Thurston intersection form on the space of integer weight systems for a train track.

Kauffman bracket, skein algebra, quantum Teichmüller space
Mathematical Subject Classification 2010
Primary: 57M27, 57R56
Secondary: 57M27
Received: 8 March 2016
Revised: 27 September 2016
Accepted: 25 April 2017
Published: 4 October 2017
Francis Bonahon
Department of Mathematics
University of Southern California
Los Angeles, CA
United States
Helen Wong
Department of Mathematics
Carleton College
Northfield, MN
United States